English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conformations of Random Polyampholytes

MPS-Authors
/persons/resource/persons49031

Yamakov,  V.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons48431

Milchev,  A.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons48313

Limbach,  H. J.
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons47820

Dünweg,  Burkhard
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons47850

Everaers,  R.
MPI for Polymer Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Yamakov, V., Milchev, A., Limbach, H. J., Dünweg, B., & Everaers, R. (2000). Conformations of Random Polyampholytes. Physical Review Letters, 85, 4305-4308. doi:10.1103/PhysRevLett.85.4305.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-6C6F-E
Abstract
There is no abstract available